Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2016, Article ID 5246430, 9 pages
http://dx.doi.org/10.1155/2016/5246430
Research Article

On the Existence and Uniqueness for High Order Fuzzy Fractional Differential Equations with Uncertainty

1Laboratory of Applied Mathematics and Modeling, University of 8 May 1945 Guelma, P.O. Box 401, 24000 Guelma, Algeria
2Laboratory of Advanced Materials, University of Badji Mokhtar-Annaba, P.O. Box 12, 23000 Annaba, Algeria

Received 30 November 2015; Revised 12 April 2016; Accepted 21 April 2016

Academic Editor: Ning Xiong

Copyright © 2016 Abdourazek Souahi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class fuzzy fractional differential equation (FFDE) involving Riemann-Liouville -differentiability of arbitrary order is considered. Using Krasnoselskii-Krein type conditions, Kooi type conditions, and Rogers conditions we establish the uniqueness and existence of the solution after determining the equivalent integral form of the solution.